... it. Any suggestions? My Doc says to give it a little time. Any help is greatly appreciated. Thanks to all
Lyrica, when will this high feeling and lack of concentration go away. I'm having a hard time with?
Question posted by Carefin on 20 Aug 2014
Last updated on 21 August 2014
The high feeling went away rapidly for me, like the 2nd day. The spacey feeling never did, my head wouldn't work.
Are u still taking it or did u move on to something else?
I guess I was lucky regarding the "high" I never felt. But I take 225mg per day and since 7/2012 I have had major intellectual problems. I still can't read a long article in a newspaper without losing my train of thought. I have to reread articles multiple times.
Thanks for your input. I appreciate it. I hope things improve being on this Lyrica I feel like a Zombie as I go thru the day. As I said b4 my Doc said to give it some time for my body to adjust. I do have to say that it does help with the pain which is huge!! I didn't feel like this on a narcotic. Weird. I don't know if its worth the stoned!/lack of concentration feeling. Has this gone away for anyone after a period of time? Thanks to alll for ur input!!
- Lyrica uses and safety info
- Lyrica information for Healthcare Professionals (includes dosage details)
- Side effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.